Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

MTHFR, difficulty in reaching climax during intercourse, acne, skin problems. Previous bilat pulmonary emboli. Advise?

Hi, I am a 38 year old female with MTHFR. My husband and I tried IVF in an attempt to become pregnant a couple years ago with no luck. Instead, I developed Bilat pulmonary emboli from hormone therapy. After completing 6 months of coumadin, my d-dimer was low and I was able to stop anti coagulation therapy, thankfully. I am a Registered Nurse and have no problem speaking with my team of physicians about everything usually, but I do have to work with them, so some things are not easy to discuss. Here are my questions:
1.) My sex drive is fine but reaching climax is becoming increasingly more difficult, is this a lingering side effect that will resolve in time?
2.) I have noticed more acne and skin issues lately. I am well past the teen years, so slightly concerned. Is this possibly from hormone fluctuations? I don't think I'm quite near menopause yet.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
anti-coagulation therapy will not cause decrease in sex drive or climax, be relaxed dont think of it, you will reach it comfortably
2. hormonal variations can occur at any age, irrespective of reproductive age, though more common in early phase and late phase. so kindly see gynecologist for evaluation.

wish you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor